# SDR DL72S971167

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, .75 IN CRACK IN RADIUS OF NR 6 SLAT RIBS I/B AND O/B SIDES OF ACTUATOR AT COVE SKIN ATTACH.  REPAIRED PER MM 57-54-0.
